DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Emla (Prilocaine / Lidocaine Topical) - Hyperthermia - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Hyperthermia (2)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Emla (Prilocaine / Lidocaine Topical) where reactions include hyperthermia. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Emla side effects in male

Reported by a physician from France on 2012-04-19

Patient: male, weighing 21.3 kg (46.9 pounds)

Reactions: Angioedema, Face Oedema, Hyperthermia, Tongue Oedema, Rash, LIP Oedema

Drug(s) suspected as cause:
Minirin
    Start date: 2012-01-17
    End date: 2012-01-17

Emla
    Start date: 2012-01-17
    End date: 2012-01-17

Midazolam
    Start date: 2012-01-17
    End date: 2012-01-17



Possible Emla side effects in 5 year old male

Reported by a physician from France on 2012-03-14

Patient: 5 year old male, weighing 21.3 kg (46.9 pounds)

Reactions: Angioedema, Face Oedema, Hyperthermia, Tongue Oedema, Rash, LIP Oedema

Drug(s) suspected as cause:
Minirin
    Start date: 2012-01-17
    End date: 2012-01-17

Emla
    Start date: 2012-01-17
    End date: 2012-01-17

Midazolam
    Start date: 2012-01-17
    End date: 2012-01-17

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017